| Catalog Number |
IG008R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a retractor fixation pin fractured intra-operatively at c4.There was a 20 minute procedural delay while the surgeon removed part of the vertebral body to a depth of 4mm to be able to grip the end of the fractured piece and remove it.Post-operative monitoring is in place for a low risk of vertebral body fracture and bone bleeding.
Event or Problem Description
It was reported that a retractor fixation pin fractured intra-operatively at c4.There was a 20 minute procedural delay while the surgeon removed part of the vertebral body to a depth of 4 mm to be able to grip the end of the fractured piece and remove it.Post-operative monitoring is in place for a low risk of vertebral body fracture and bone bleeding.
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned, but the provided x-ray shows that the device fractured in the vertebral body.Root cause: this event could be attributed to wear through multiple uses over time, or excessive/off-axis forces applied during use.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.